# SDR SWAA2021090203507

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 317 Rbl 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS317 RBL31 WL208. ; / [01] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [02] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [03] REMOVED INTERCOSTAL AT FWD. WET AREA BTW BS 312.- BS. 328 IAW SRM 51-40-02-OG-0; [04] LOCATED AND DRILLED INTERCOSTAL P/N 141A5410-12 IAW SRM 51-40-05-OG-O; DWG# 141A5410. OK TO INSTALL.; [05] CORRECTING REFERENCE FOR CORRECTIVE ACTION ITEM 3: REMOVED INTERCOSTAL AT FWD. WET AREA BTW BS 312.- BS. 328 IAW SRM 51-40-02-0G-0; [06] CORRECTING REFERENCE FOR CORRECTIVE ACTION ITEM 4: LOCATED AND DRILLED INTERCOSTAL P/N 141A5410-12 IAW SRM 51-40-05-0G-O; DWG# 141A5410. OK TO INSTALL; [07] VERIFIED REMOVED INTERCOSTAL AT FWD. WET AREA BTW BS 312.- BS. 328 RBL 31 WL 208 IAW SRM 51-40-02-0G-0 AND LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-12 IAW SRM 51-40-05-0G-O; DWG# 141A5410. OK TO INSTALL; [08] INSTALLED NEW INTERCOSTAL P/N 141A5410-12 IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PAR. 9.C. DWG# 141A5410.
